Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SERZONE and weight gain desi

Posted by BeardedLady on November 26, 2002, at 14:49:39

In reply to Re: SERZONE and weight gain, posted by desi on November 26, 2002, at 14:32:26

I have been on it for three years. It's hard to say whether my weight gain was due to it or to being cured of my anxiety to the point at which I could eat again. My pdoc assures me it's weight neutral.

I think it increases carb cravings. It took me a long time to lose 20 pounds because of those cravings, but I did, eventually.

I really think the anxiety reduction was the culprit, however. I am on a range of 250-300 mg.

beardy

Some thyroid drugs are known to cause weight gain.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BeardedLady thread:90621
URL: http://www.dr-bob.org/babble/20021122/msgs/129434.html